# SDR UPS04M42895

- Difficulty date: August 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: MS25237369
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FOUND DOOR R1 ESCAPE SLIDE REMOTE PRESSURE INDICATION INOP.  BOTTLE PRESS CHECKED OK ON GAUGE.  *S/D*  REMOVED AND REPLACED IND BULBS, OPS CHECKS NORMAL.  PLACARD REMOVED.  THIS CLEARS DMI M285801.
